# SDR 97ZZZX4189

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N545SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10118
- Engine: Rotax ROTAX912
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 996592
- Condition: Line Cracked
- Location: Engine
- Part time: 299 hours
- Component: Rotax
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP LINE CRACKED AT PUMP WALL RESULTING IN FUEL DRIPPING INTO LOWER COWL AREA.  CRACK IS AT BEND IN LINE WHERE IT MEETS PUMP.  APPEARS LINE WAS BENT TO FACILITATE ROUTING.  INSTALLED NEW PUMP.
